American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Katsiaryna Krupchyk, Matti Lassas and Gunther Uhlmann. Inverse boundary value problems for the perturbed polyharmonic operator. Trans. Amer. Math. Soc. 366 (2014) 95-112.
Abstract, references, and article information   
View Article: PDF

[2] E. Loubeau and C. Oniciuc. On the biharmonic and harmonic indices of the Hopf map. Trans. Amer. Math. Soc. 359 (2007) 5239-5256. MR 2327029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Edward M. Fan. Remark on ``A problem of prescribing Gaussian curvature on $S^2$" [\text{Proc. Amer. Math. Soc. 129 (2001), n\lowercase{o}. 12, 3757--3758}]. Proc. Amer. Math. Soc. 135 (2007) 107-108. MR 1860514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ognyan Kounchev and Hermann Render. The approximation order of polysplines. Proc. Amer. Math. Soc. 132 (2004) 455-461. MR 2022369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sulbha Goyal and Vinod Goyal. A problem of prescribing Gaussian curvature on $S^2$. Proc. Amer. Math. Soc. 129 (2001) 3757-3758. MR 1860514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Philippe Clément and Guido Sweers. Uniform anti-maximum principle for polyharmonic boundary value problems. Proc. Amer. Math. Soc. 129 (2001) 467-474. MR 1800235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Borislav D. Bojanov and Dimitar K. Dimitrov. Gaussian extended cubature formulae for polyharmonic functions. Math. Comp. 70 (2001) 671-683. MR 1697644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dimitar K. Dimitrov. Integration of polyharmonic functions. Math. Comp. 65 (1996) 1269-1281. MR 1348043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gary M. Lieberman. A generalization of the flat cone condition for regularity of solutions of elliptic equations . Proc. Amer. Math. Soc. 100 (1987) 289-294. MR 884468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bradley Beaver, Leo Sario and Cecilia Wang. Spherical harmonics generating bounded biharmonics . Proc. Amer. Math. Soc. 84 (1982) 485-491. MR 643735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Leo Sario. A criterion for the existence of biharmonic Green's functions. Bull. Amer. Math. Soc. 80 (1974) 1183-1184. MR 0355084.
Abstract, references, and article information   
View Article: PDF

[12] Leo Sario and Cecilia Wang. Quasiharmonic functions on the Poincaré $N$-ball. Bull. Amer. Math. Soc. 79 (1973) 922-923. MR 0324059.
Abstract, references, and article information   
View Article: PDF

[13] D. Hada, L. Sario and C. Wang. Dirichlet finite biharmonic functions on the Poincaré $N$-ball. Bull. Amer. Math. Soc. 79 (1973) 914-915. MR 0342722.
Abstract, references, and article information   
View Article: PDF

[14] Leo Sario and Cecilia Wang. Positive harmonic functions and biharmonic degeneracy. Bull. Amer. Math. Soc. 79 (1973) 182-187. MR 0310801.
Abstract, references, and article information   
View Article: PDF

[15] Joseph B. Seif. On the Green's function for the biharmonic equation in an infinite wedge . Trans. Amer. Math. Soc. 182 (1973) 241-260. MR 0325989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Joseph J. Roseman. Phragmen-Lindelof theorems for some nonlinear elliptic partial differential equations. Bull. Amer. Math. Soc. 79 (1973) 61-63. MR 0316865.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia